I had to stop the abilify because the twitching I was getting was getting much worse. Prior to that I had tried 2 antidepressants that were not good--one made me seriously angry, and the other one I would bounce up and down like a yo-yo.
I am hoping my new insurance cards show up so I can make an apt with a psyc. I got online, and there is only one psyc in the area that takes the insurance. I might see if the one I have will take it and let me pay the difference. Prob not, but I could get in sooner.
Thank-you. Right now, I have a new psyc., but he isn't on my new insurance as of Jan 1st. They have me down as possible bipolar, with the counselor and 1 doc saying I am and 1 saying I am not.
Anyways, I have been on wellbutrin only, and besides having enough energy rearrange the entire house each day, my brain will not stop. I want to scream. I feel like I have 4 different people inside my head talking all at once, plus a radio station.
ANyways, hopefully my new insurance card comes soon and I can find a dr that takes it.View Thread
I am not a dr , so I cannot recommend a medication, but there are other meds that don't ruin your weight or put you in a fog. It is trial and error. Talk to your dr about how you feel. Hopefully, they are receptive and can help you.View Thread
I am the motivated type person, but I can say that there are times when I don't have any motivation, and I am not depressed. Sometimes all I have to get done becomes a little overwhelming, and I am just plain unmotivated, but again, not depressed. Normally I live in hyperdrive, and get a lot done.View Thread